# SDR SWAA2013092620540

- Difficulty date: September 24, 2013
- Submitted: September 27, 2013
- Operation: Air carrier
- Aircraft: N478WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33989
- Aircraft time: 32,934 hours, 19,243 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 141A5310
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO AIR CONDITIONING DISTRIBUTION BAY AFT WALL BS 540 CENTER LINE LT CEILING INTERCOSTAL CRACKED.  R & R INTERCOSTAL IAW SRM.
